K.C. – B.C.
- Tagged with:
Describe the symptoms and the timeline of the reaction.
"Hi, my name is Kim McCooeye and I was vaccinated with the Astrazeneca Vaccine on April 26th, 2021. I had a strong reaction, flu like symptoms to the vaccine that lasted about 8 days. Once those subsided I thought I was in the clear and then 2 days later the left side of my face started tinging. This lasted for a few hours and went away for a couple of days. Then it came back but this time it moved down my left arm, part of my left leg and into both of my hands. A couple of days after that, I started getting stabbing ear pain and tinnitus. I went to my doctor and when he looked in my ear the pain was so intense I yelled out loud. Since then, it has progressed to pain through all parts of my head, both ears, behind my eyes, through all of my teeth, my cheeks, all through scalp, almost like someone is pulling my hair. The pain comes on in what I would describe as an attack and lasts anywhere from 5 minutes to a few hours followed my more tingling in my face, arms and hands.
I have had a CT scan and 2 MRI's. The MRI found lesions on my brain but everything is inconclusive. I am currently waiting to see a neurologist. I have reported this to the BCCDC, my public health unit, numerous doctors etc and feel like I am not being heard. I am being to I have possible MS, but no one seems to want to equate to a possible vaccine link. Before my vaccination, I was perfectly healthy, and on absolutely no medications.
I feel very alone in this journey with no power or no ability to get proper care.
-K.C. - B.C."
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.